# SDR SWAA2022072929573

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MICARTA 'WIGGLE PLATE' I/B OF #7 FLAPTRACK AND COMMON TO WING TRAILING EDGE PANEL 661AB IS CRACKED. / [01] R&R WIGGLE PLATE PER SRM 51-10-02;[02] C/W INSPECTION.
